MathSciNet Relay Station
MathSciNet bibliographic data
MR835866 (87m:12007) 12H05 (34A30)
Harris, William A., Jr.; Sibuya, Yasutaka The $n$th roots of solutions of linear ordinary differential equations. Proc. Amer. Math. Soc. 97 (1986), no. 2, 207–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement